Top answers from doctors based on your search:
Disclaimer

diprovate

A 24-year-old female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Ask your doc! Yes!: Diprovate appears to be a non-us brand of Betamethasone which is a corticosteroid. However, depending upon it's formulation, it's potency varies from ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 23-year-old male asked:
Dr. G. Wen
Dr. G. Wen answered
26 years experience Pharmacology
Depigmentation: This is called depigmentation, which is the loss of pigments in skin. It is a common side effect of corticosteroid such as Hydrocortisone cream etc. ... Read More
1
1 thank
A female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Try antihistamine: But if it doesn't work, consult a dermatologist.
A 29-year-old male asked:
Dr. Anne Phelan-adams
A Verified Doctor answered
A US doctor answered Learn more
Yes, although it's: ..best not to apply them at the same time since one may interfere with the other's ability to absorb under the skin's surface layer. Diprobase is a m ... Read More
A 28-year-old male asked:
Dr. James Lin
A Verified Doctor answered
A US doctor answered Learn more
Diprosone (betamethasone dipropionate)?: From what you described, i guess you meant diprosone (betamethasone dipropionate) containing betamethasone, a steroid, for topical use, working well f ... Read More
A 17-year-old female asked:
Dr. J. Lawrence Dohan
57 years experience Dermatology
Sure: Anything for dry skin may be helpful. I prefer ceramide- containing creams.
1
1 thank
A 37-year-old male asked:
Dr. Stanley Berger
33 years experience Cardiology
Reasonable: This is probably reasonable as a trial for a few weeks. The typical doses are between 0.5mg and 3mg per day. Be sure to follow up with and report a ... Read More
1
1 thank
A 37-year-old male asked:
Dr. Robert Grindstaff
38 years experience Addiction Medicine
Clonazepam: it should be ok unless you have a tendency to take more than prescribed. In this case it may be changed due to tis addictive nature
A 77-year-old male asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
See derm: It may be from rosacea which may cause itching at times gut unusual to develop for the first time at your age. It may also be from a contact allergy ... Read More
1
1 thank
A 25-year-old male asked:
Dr. Peter Francis
29 years experience Retinal Surgery
Diprovate?: If diprovate is the medication, then this is a steroid treatment: skin side effects: redness, burning, itching, or peeling, thinning, blistering or s ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month